# SDR SWAA2021062926462

- Difficulty date: October 28, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; R/H TRANSITION ANGLE HAS CORROSION AROUND SEVERAL NUTPLATE HOLES STA 500A TO 500I / REPAIRED PER SRM 53-00-53-2R-5 AND EA 20-153-02159 (PN # 146A7502-340) (SA-M 326 ATTACHED: A1314343)
